# SDR SWAA2025031092765

- Difficulty date: February 3, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT PASSENGER CABIN 2025-110509<[01] REPLACED INTERCOSTAL WEB LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG 141A8180 SHEET 27 REV C AND DWG 141A8180 SHEET 28 REV C; SEE INDIVIDUAL SIGN-OFF BELOW;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW. RII
